# SDR ASAA2015022510786

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,744 hours, 8,498 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

35,000 "VTK" & " LND DATA" FLAGS ON F/O DISPLAY, CWS R, ON BOTH CAPT & F/O DISPLAYS - RESET AUTOPILOT B & AUTO THROTTLES & FLIGHT DIRECTORS THEN FLAGS ALL DISAPPEARED.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE, FIM TASK, REF FIM 34-61-TASK 801. FMC "R" SHOWS "FMC-R PROGRAM FAULT" LAST FLIGHT.  ACCOMPLISHED PROGRAM FAULTS FIM TASK REF FIM 34-61-807.  NO ACTIVE FAULTS.  FAULT SHOWED AS INTERMITTENT.
